Alert archive / Florida / Coastal Flood Statements in 2020

Coastal Flood Statement 8, NWS Miami, FL

September 21, 2020Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at Sep 21, 2020, 2:55 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Sep 21, 2020, 8:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 21, 2020, 2:55 AM EDT (06:55 UTC)
In effect from
Sep 21, 2020, 8:00 PM EDT
Expired
Sep 21, 2020, 2:00 PM EDT
In force
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WHUS42 KMFL 210655
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
255 AM EDT Mon Sep 21 2020

FLZ168-220200-
/O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/
/O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/
/O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/
/O.EXT.KMFL.SU.Y.0007.000000T0000Z-200924T0000Z/
/O.EXT.KMFL.RP.S.0046.000000T0000Z-200926T0000Z/
Coastal Palm Beach-
255 AM EDT Mon Sep 21 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING...
...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 6 to
  11 feet in the surf zone. For the Coastal Flood Advisory, minor
  coastal flooding. For the High Rip Current Risk, dangerous rip
  currents. For the Coastal Flood Statement, isolated minor 
  coastal flooding expected.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Surf Advisory, until 8 PM EDT Wednesday. For
  the Coastal Flood Advisory, until 8 PM EDT this evening. For the
  High Rip Current Risk, through Friday evening. For the Coastal
  Flood Statement, from this evening through Tuesday evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-220200-
/O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/
/O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/
/O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/
/O.EXT.KMFL.RP.S.0046.000000T0000Z-200925T0000Z/
Coastal Broward-Coastal Miami-Dade-
255 AM EDT Mon Sep 21 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING...
...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding.
  For the High Rip Current Risk, dangerous rip currents. For the
  Coastal Flood Statement, isolated minor coastal flooding 
  expected.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...For the Coastal Flood Advisory, until 8 PM EDT this
  evening. For the High Rip Current Risk, through Thursday
  evening. For the Coastal Flood Statement, from this evening 
  through Tuesday evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
1 follow-up statement
053 
WHUS42 KMFL 211800
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
200 PM EDT Mon Sep 21 2020

FLZ168-220200-
/O.CAN.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/
/O.EXT.KMFL.CF.Y.0003.000000T0000Z-200923T0000Z/
/O.CON.KMFL.SU.Y.0007.000000T0000Z-200924T0000Z/
/O.CON.KMFL.RP.S.0046.000000T0000Z-200926T0000Z/
Coastal Palm Beach-
200 PM EDT Mon Sep 21 2020

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 6 to
  11 feet in the surf zone. For the Coastal Flood Advisory, minor
  coastal flooding. For the High Rip Current Risk, dangerous rip
  currents. 

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Surf Advisory, until 8 PM EDT Wednesday. 
  For the Coastal Flood Advisory, until 8 PM EDT Tuesday. For 
  the High Rip Current Risk, through Friday evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-220200-
/O.CAN.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/
/O.EXT.KMFL.CF.Y.0003.000000T0000Z-200923T0000Z/
/O.CON.KMFL.RP.S.0046.000000T0000Z-200925T0000Z/
Coastal Broward-Coastal Miami-Dade-
200 PM EDT Mon Sep 21 2020

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding.
  For the High Rip Current Risk, dangerous rip currents. 

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...For the Coastal Flood Advisory, until 8 PM EDT Tuesday. 
  For the High Rip Current Risk, through Thursday evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 21, 1:47 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 21, 1:47 AM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
147 AM EDT Mon Sep 21 2020

.Aviation...
Bouts of sub-VFR conditions and gusty winds through much of the
period as a frontal boundary passes through the region. Vsbys and
cigs should improve late afternoon into the evening as showers and
storms shift south. Winds will pick up with gusts of 25 to 30 kts
possible.

&&

.Prev Discussion... /issued 335 PM EDT Sun Sep 20 2020/

Short Term (Now through Monday)...

This Afternoon...
A complex pattern evolving today, with several features/impacts
to discuss. First, there is a notable mesoscale low, currently WNW
of Lake Okeechobee, which is evident in latest visible satellite
imagery. While model guidance has been somewhat disparate
regarding this feature, A SW track is forecast to occur, which
should bring the meso-low over near the western interior and
eventually into the Gulf waters. As this progression takes place
this afternoon, a broad surface trough is forecast to develop over
South Florida this afternoon. This isobaric gradient (trough)
becomes induced by both the relative convergent cyclonic wind flow
accompanying the meso-low as well as sufficient differential
heating that takes place, as portions of the interior are forecast
to reach up into the lower to mid 90s this afternoon. The
environment is characterized by deep tropical moisture (2.0-2.3
PWI) and weak steering flow (850-300 hPa mean winds < 5 kts).
Areas where high theta-e air intercepts localized sea-breeze
convergent wind maxima will be favorable for deep convection, of
which may be capable of producing torrential rainfall and strong
wind gusts. For this afternoon, the signal for highest storm
potential is presently over the interior, though activity is
forecast to increase over the Atlantic metros late this afternoon
and into the evening.

Tonight Through Monday...
The concern for heavy rainfall and flooding lingers overnight into
Monday morning. A vigorous shortwave impulse is forecast to
propagate from north to south, around the eastern portion of 500 hPa
anticyclone located in the Gulf of Mexico. A frontal boundary is
attendant with this feature, oriented across south central Florida
with a gradual southerly propagation. A narrow NE convergent wind
field exists ahead of this boundary. Additionally, a swath of high
precipitable water congeals over the Atlantic waters/metros Monday
morning. Higher boundary layer wind speeds associated with the
tightening pressure gradient will yield impressive moisture fluxes,
likely resulting in showers/thunderstorms over the Atlantic waters
overnight and into the morning. This activity may propagate into the
metros, which could present a localized flooding threat.
Furthermore, RAP prognostic data is parsing SFC-3km bulk shear
values of 15-20 kts. This could favor strong bowing segments, which
may be further enhanced by the uptick in synoptic wind speeds.
Therefore, the main impacts of concern tonight into Monday are
strong wind gusts and localized flooding.

Temperatures will be uncomfortable this afternoon, with max
temperatures in the lower to mid 90s across the region. Some relief
is anticipated for Monday, likely owing to widespread cloud cover
tomorrow morning as well as advection of a slightly cooler maritime
airmass. High temperatures for Monday are forecast to be in the mid
to upper 80s across the region.

Long Term (Tuesday through Sunday)...
A drier air mass will move into the region for Tuesday and
Wednesday as high pressure continues to build in from the north.
At the same time, Hurricane Teddy will interact with the frontal
boundary well off to the northeast in the Atlantic. This will help
to continue the strong pressure gradient over South Florida which
will allow for the gusty conditions to continue throughout the
day on Tuesday. There will be a slight chance of showers as
enough lower level moisture will remain in place, however, any
shower that does develop will be fast moving and rather shallow.
The pressure gradient across the region will begin to decrease on
Wednesday and the dry air mass will remain in place. A slight
chance of showers cannot be ruled out during the day on Wednesday
as enough low level moisture still will be in place. Temperatures
during this time frame will be in the mid 80s across the east
coast metro areas to around 90 across the interior sections.

On Thursday, the weather pattern begins to change as the latest
computer model guidance show a mid level disturbance over the
central portion of the country beginning to interact with Tropical
Storm Beta in the western Gulf of Mexico. This interaction will
help to draw the frontal boundary in the Florida Straits back
northward slowly as a warm front as the mid level disturbance
moves eastward. This will allow for additional moisture to return
to the region which will increase the chances of showers and
thunderstorms from Thursday through the end of the week. The
timing of this frontal boundary moving northward is still
uncertain as the ECMWF is a bit slower then then GFS is. The
slower solution would delay the onset of increased chances of
showers and thunderstorms. With the increased amount of moisture,
locally strong convection could lead to heavy rainfall and gusty
towards the end of the week and into next weekend. This will
continue to be monitored as the week progresses.

Marine...
An approaching frontal boundary will result in an uptick in winds
speeds over the Atlantic waters. A surge of moisture will advance
ahead of the front tomorrow as well, which will increase the chance
for showers and storms across the region, mainly overnight into
Monday morning. Breezy NE winds in association with the front will
phase with swell emanating from Hurricane Teddy to produce hazardous
seas beginning this afternoon. The highest swell and wave heights
are forecast to be over the Palm beach waters initially, but will
protrude southward into Broward/Miami-Dade waters as well. Given the
aforementioned conditions, a Small Craft Advisory is currently in
effect. There could be periods where wind speeds meet gale force
criteria, however this does not currently merit a Gale Watch. Will
monitor and update as necessary.

Beach Forecast...
NE swell off the Atlantic coast will be increasing across the
Atlantic waters through at least the middle of this week allowing
for an elevated risk of rip currents to persist, with the highest
risk along the Palm Beach coastline. Therefore, a High Surf Advisory
is in effect for the beaches of Palm Beach County and a High Risk of
Rip Currents in effect for the east coast beaches of South Florida.

Astronomically higher than normal tides may result in minor coastal
flooding along coastal Miami-Dade, Broward, and Palm Beach counties
and isolated minor coastal flooding in Collier County through Sunday
evening. Considering this risk, a Coastal Flood Advisory is in
effect for the Atlantic coast and a Coastal Flood Statement in
effect for the beaches of Collier County.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  85  75  86  75 /  60  10  20  10
Fort Lauderdale  85  77  86  77 /  60  20  20  10
Miami            86  76  87  76 /  60  20  20  10
Naples           88  72  89  72 /  40  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

     High Surf Advisory until 8 PM EDT Tuesday for FLZ168.

AM...Small Craft Advisory until 8 PM EDT Tuesday for AMZ610-650-651-
     670-671.

     Small Craft Advisory until 8 PM EDT Tuesday for AMZ630.

GM...Small Craft Advisory until 8 PM EDT Tuesday for GMZ656-657-676.

&&

Aviation...02/RAG
Hazardous weather outlook, Sep 20, 4:52 PM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
452 PM EDT Sun Sep 20 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210900-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
452 PM EDT Sun Sep 20 2020

...Localized Flooding Possible Tonight...
...Hazardous Marine Conditions...
...High Risk of Rip Current Risk along Atlantic Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: A high risk of rip currents exists along the Atlantic
beaches of South Florida. Beach erosion is possible along the
Atlantic and high surf is forecast along the Palm Beaches.

Coastal Flooding: Minor flooding of coastal locations is possible,
particularly around the times of high tide due to astronomically
higher tides.

Thunderstorms:  A few thunderstorms are possible across South Florida
this evening. Lightning and locally excessive rainfall are the
primary hazards. Strong wind gusts and funnel clouds are possible
with a strong storm or two this evening.

Waterspouts: A few waterspouts are possible today for all the local
South Florida waters.

Wind: Strong thunderstorms today could produce wind gusts to 50 mph.
Increasing northeasterly winds of 20 to 25 knots with gusts to gale
force this evening into tonight will pose hazardous marine
conditions across all the South Florida waters.

Flooding: Heavy rainfall from thunderstorms could lead to flooding,
particularly in urbanized and poorly drained areas in the east coast
metro areas this evening and tonight. Areas that drain to local
bodies of water may also experience slower than normal drainage
around the times of high tide due to the astronomically higher tides.

Waves: Incoming swell and increasing winds will allow seas in the
Atlantic to build to 7 to 12 feet, mainly over the Palm Beach coastal
waters.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The frontal boundary will push across the area on Monday with
showers and thunderstorms capable of producing strong wind gusts,
torrential rainfall, localized flooding, and lightning.

Hazardous marine and beach conditions will linger through the week,
particularly in the Atlantic.

Thunderstorm chances return to the forecast later in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather and flooding to the National Weather Service
forecast office in Miami while following all local, state, and CDC
guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Sep 20, 10:56 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Miami FL
1056 PM EDT Sun Sep 20 2020

FLZ067-068-168-210345-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1056 PM EDT Sun Sep 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
1145 PM EDT...

* At 1056 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Golden Lakes, or near
  Wellington, moving south at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm
  Beach Gardens, Lake Worth, Riviera Beach, Palm Beach, Juno Beach,
  Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm
  Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm
  Beach International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2687 8027 2686 8002 2644 8005 2647 8038
TIME...MOT...LOC 0256Z 006DEG 18KT 2673 8017

CWC
Special weather statement, Sep 20, 11:52 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1152 PM EDT Sun Sep 20 2020

FLZ067-068-072-168-210430-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1152 PM EDT Sun Sep 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 1230 AM EDT...

* At 1152 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Palm Springs, or over Lake
  Worth, moving southwest at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
  Beach, Wellington, Lake Worth, Palm Beach, Ocean Ridge, Coconut
  Creek, Greenacres, Palm Springs, Lantana, Atlantis, Haverhill,
  Cloud Lake, Mission Bay, Palm Beach International Airport, Boca
  Pointe and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8012 2664 7995 2630 8015 2645 8040
TIME...MOT...LOC 0352Z 034DEG 17KT 2664 8009

RAG
Special weather statement, Sep 21, 12:33 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1233 AM EDT Mon Sep 21 2020

FLZ067-068-071-072-168-172-210515-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1233 AM EDT Mon Sep 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 115 AM EDT...

* At 1232 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Kings Point, or near Delray
  Beach, moving southwest at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Lighthouse Point, Highland Beach, Ocean Ridge,
  Coconut Creek, Parkland, Hillsboro Beach, Loxahatchee NWR, Mission
  Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Village Of
  Golf, Whisper Walk and Godfrey Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2655 8026 2653 8002 2626 8004 2630 8036
TIME...MOT...LOC 0432Z 033DEG 10KT 2646 8014

Weinman
Local storm report, Sep 21, 12:34 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1234 AM EDT MON SEP 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N  80.94W
09/20/2020  M45 MPH          AMZ610             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 45 MPH / 39 KNOTS
            WAS MEASURED BY THE SFWMD MESONET SITE L005 LOCATED OVER
            THE WESTERN END OF LAKE OKEECHOBEE. THIS WIND GUST WAS
            ASSOCIATED WITH THE THUNDERSTORMS OUTFLOW BOUNDARY.

&&

EVENT NUMBER MFL2000196

WEINMAN
Special weather statement, Sep 21, 1:15 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
115 AM EDT Mon Sep 21 2020

FLZ067-068-071-072-168-172-210600-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
115 AM EDT Mon Sep 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 200 AM EDT...

* At 115 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from 6 miles
  northwest of Parkland to near Hillsboro Beach. Movement was
  southwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and
  Dania Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2610 8061 2601 8002 2635 7989 2643 8036
TIME...MOT...LOC 0515Z 028DEG 12KT 2636 8033 2630 8003

RAG
Local storm report, Sep 21, 2:15 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT MON SEP 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     NON-TSTM WND GST 2 ESE LAKE WORTH        26.61N 80.03W
09/21/2020  M44 MPH          AMZ650             FL   BUOY

            A WIND GUST OF 44 MPH / 38 KNOTS WAS
            MEASURED BY BUOY STATION LKWF1 LAKE WORTH
            PIER, FL.

&&

WEINMAN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:37 PM EDTSpecial Weather StatementMFLBroward53 min
Sep 20, 8:47 PM EDTSpecial Weather StatementMFLHendry43 min
Sep 20, 8:48 PM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach6 hr
Sep 20, 9:28 PM EDTSpecial Weather StatementMFLHendry62 min
Sep 20, 9:33 PM EDTSpecial Marine WarningMFL57 min
Sep 20, 10:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Sep 20, 10:56 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Sep 20, 11:28 PM EDTSpecial Marine WarningMFL62 min
Sep 20, 11:33 PM EDTSpecial Marine WarningMFL36 min
Sep 20, 11:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Sep 21, 12:33 AM EDTSpecial Weather StatementMFLBroward42 min
Sep 21, 1:15 AM EDTSpecial Weather StatementMFLBroward45 min
Sep 21, 1:39 AM EDTSpecial Marine WarningMFL39 min
Sep 21, 2:45 AM EDTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach23 hr
Sep 21, 2:55 AM EDTCoastal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach4 days
Sep 21, 4:14 AM EDTGale WatchMFL10 hr
Sep 21, 4:14 AM EDTGale WarningMFL22 hr
Sep 21, 4:14 AM EDTSmall Craft AdvisoryMFL4 days
Sep 21, 5:12 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 21, 5:53 AM EDTAreal Flood AdvisoryMFLPalm Beach112 min
Sep 21, 7:52 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach4 hr
Sep 21, 8:00 AM EDTSpecial Weather StatementMFLBroward15 min
Sep 21, 8:42 AM EDTSpecial Weather StatementMFLBroward33 min
Sep 21, 9:23 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Sep 21, 11:37 AM EDTSpecial Marine WarningMFL53 min
Sep 21, 12:07 PM EDTSpecial Marine WarningMFL23 min
Sep 21, 12:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Sep 21, 12:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 21, 2:28 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Sep 21, 3:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min

Nearby

Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.